# SDR YENA2019111850650

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 22,584 hours, 15,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(HEAVY MAINTENANCE)DURING NORMAL OPERATIONS AT DCA ON 9/22/2019, N348JB (MSN 511) WAS REPORTED WITH A DENT AT THE CENTER FUSELAGE III FR 89 STGR 20-21R. THE DENT WAS MEASURED TO BE 129MM L X 73MM W AND AT DEEPEST POINT 2.44MM (SEE REF /1/ ETD FOR DETAILS).  THE DEEPEST POINT ON FRAME 89 IS 1.74MM. PER REF /1/ SRM THE DENT IS OUT OF LIMITS DUE TO BEING ON A FRAME AND NOT IN THE BAY AREA. CURRENT STATION LIMITATIONS DO NOT HAVE HFEC INSPECTION AVAILABLE. THERE IS LIMITED TO NO ACCESS AT AFT BULKHEAD AFT CARGO FOR INTERNAL INSPECTION, TO INCLUDE NO ACCESS UNDER OR AROUND WATER STORAGE TANK AND ASSOCIATED WATER/WASTE LINES. AT THE AFT AVIONICS BAY, THE AVIONICS RACK AND WIRING BUNDLES PROHIBIT ACCESS.  EMBRAER WAS CONTACTED FOR RELIEF AND PROVIDED 50 FC RELIEF TO PERFORM HFEC INSPECTION, AND INTERNAL DVI TO BE PERFORMED WITHIN 200FC AND REPORT BACK ANY FINDINGS. N348JB IS AT CURRENT (11/2019) HEAVY CHECK AT SAL, AND TIME LIMITED REPAIR DISPOSITION FOR A DENT LOCATED COMMON TO THE CENTER FUSELAGE III LOWER SKIN (PN 170-91883-005) AND SHEAR CLIP (PN 170-66854-001) AT FR90 AND BETWEEN STGR-23R AND STGR-25R NEEDED TO BE UPGRADED TO A PERMANENT REPAIR CONDITION. EMBRAER ASSESSED AND ACCEPTED A PERMANENT REPAIR BY MEANS OF REF /4/ ETD.  THE REPAIR CONSISTED OF DRESSING OUT THE DENTED AREA, REPLACING THE DAMAGED SHEAR CLIP AND PERFORMING NDT INSPECTIONS. EC E19-693-01 PROVIDED TEMPORARY REPAIR INSTRUCTIONS TO PERFORM EXTERNAL DVI.  A MDDR ITEM WILL BE TRACKED TO PERFORM HFEC INSPECTION WITHIN 50 FC. EC E19-693-02 INSTRUCTS TO PERFORM AN INTERNAL DVI WITHIN 200 FC AND FINDINGS TO BE REPORTED.  REF /3/ ETD PROVIDED FOR EXTENSION OF INTERNAL INSPECTION TO 225FC. THIS EC E19-693-03 PROVIDES PERMANENT REPAIR INSTRUCTIONS; EMBRAER APPROVED THIS PERMANENT REPAIR PER REF /4/ ETD AND IS CLASSIFIED AS MAJOR.
